# SDR SWAA2022032428791

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 175A1405U15
- Condition: Corroded
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** VERTICAL FIN CORROSION UNDER PANEL 324WL; AT LOWER O/B SUPPORT ANGLE; BODY STA. 1198; RUDDER STA. 151 APPROX. / REMOVED SUPPORT ANGLE FROM BODY STA 1198 RUDDER STA 151 APROX UNDER PANEL 324WL LOWER O/B RIB. AND INSTALLED REPLACEMENT SUPPORT ANGLE PART #17SA1405U15 ITEM #7551040 IAW B737-700 SRM 51-40-02-0G-0 AND DWG# 175A1403 SHEET 1 REV F. AND DWG# 175A1801 SHEET 1 REV D
